# SDR 2001UALA00416

- Difficulty date: April 4, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 33,792 hours, 23,276 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING IS INOPERATIVE FROM ROW 12 THROUGH ROW 18.  FOUND SIDEWALL TO EMERGENCY EXIT LIGHTING FEEDER STRIP DAMAGED.  REPLACED THE FEEDER STRIP.  OPS CHECKED NORMAL.
